# SDR SWAA2021072885928

- Difficulty date: June 18, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WINDSCREEN LT SIDE STRAP EMERGENCY FLASH LIGHT AT FWD GALLEY AREA (4 EA) ; 2021-287863 / [01] REPLACED WINDSCREEN LT SIDE STRAP EMERGENCY FLASH LIGHT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 25-64-00-900-806; [02] REPLACED WINDSCREEN LT SIDE STRAP EMERGENCY FLASH LIGHT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 25-64-00-900-806
